# SDR 39LA20150629137

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N603AR
- Make and model: Casa C212CC
- Aircraft serial: 162
- Aircraft time: 31,791 hours, 16,819 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CRACKED AT 2 PLACES, RT WING STATION 3500 & REAR SPAR.  THE CRACKS ARE FROM FASTENERS TO EDGE OF SKIN.  INSTALLED NEW PARTS IAW EO 15002-2001 REV V.
